# SDR GTIA2019011103081

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 3,955 hours, 1,660 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

F/CTL SLATS FAULT DURING DESCENT. SLAT STAYED LOCKED AT 0 FLAPS EXTENDED NORMALLY TO POSITION 3 PER COM PROCEDURE. FOUND TORQUE LIMITER POPPED ON LT SLAT. ACTUATOR (6037CM) R/R IAW AMM 27-84-49 OPS CHECK GOOD.
